# SDR IXXA0500171S

- Difficulty date: January 22, 2005
- Submitted: January 4, 2006
- Operation: Air carrier
- Aircraft: N820BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46065
- Aircraft time: 86,085 hours, 35,775 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Condition: Cracked
- Location: Nr 1 Nacelle
- Part time: 86,085 hours, 35,775 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK FOUND NUMBER 1 ENGINE NOSE COWL EXTERNAL SKIN CRACKED BEYOUND STOP DRILL AT INBOARD ANTI-ICE CUTOUT LOWER FORWARD CORNER.  REMOVED FASTENERS.  PERFORMED HFEC TO VERIFY CRACK STOPS AT FASTENER HOLE.  FABRICATED DOUBLER, LOCATED, DRILLED, TREATED, PRIMED AND INSTALLED DOUBLER IAW DC8 SRM 71-2-0, 51-1-8, AND 51-1-21.
